Benadryl Allergy

$13.99

This product is unavailable

Description:

48-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies

Provides fast, effective symptom relief from allergies and allergic reactions:

  • Skin itch
  • Hives
  • Sneezing
  • Itchy throat
  • Itchy, Runny nose
  • Itchy, watery eyes

Ingredients: Active (in each tablet): Diphenhydramine HIC 25mg...Antihistamine. Inactive: Caruaba Wax, Croscarmellose Sodium, D&C Red No. 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearte, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.